# SDR FDEA201606232130

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 30,976 hours, 16,596 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 642500052
- Part serial: 11193
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT GREEN SYSTEM HYD RESERVOIR LOW LEVEL.  GRAVITY GEAR EXTENSION DUE TO LOSS OF GREEN HYDRAULICS.  IDENTIFIED PARTS  MPN: 64250-005-2, CPN: 2910415, QTY: 1.  FOUND GREEN SYSTEM PRESSURE TRANSMITTER LEAKING, REF IPC 29-32-03-01, ITEM 060B.  RESTORED GEAR DOORS TO NORMAL AFTER FREE FALL EXTENSION IAW MM 32-33-00-02.  REMOVED AND REPLACED HYDRO PRESS TRANSMITTER 17WV PER MM 29-32-13-04.  LEAK AND OPS CHECKED GOOD.
